Ask Your Question

Angie's List Answers is the trusted spot to ask home improvement and health questions and get answers from service companies, health providers and consumers. For ratings and reviews on companies in your area, search Angie's List.

 
 
or
Submit
Top 30 Days Experts
Rank Leader Points*
1 kstreett 240
2 Guest_9020487 110
3 Guest_9190926 105
4 GoldenKid 100
5 mygfcxx1 95
6 ahowell 95
7 KnowledgeBase 95
8 skbloom 80
9 Guest_98024861 70
10 Guest_9311297 70

*Updates every 4 hours

Browse Projects By Category

Question DetailsAsked on 2/15/2012

I had a back injection of traumell and it almost killed me really thought i was going to die. any one heard of such a thing

shots were from pain management dr gave one more shot if bupivicaine and i was in so much pain had to go to hospital for a week now can't walk quite rightalso have neruapathy. could doc hit somthing in back to make walking difficulut

Do you have the same question? Follow this Question


Voted Best Answer
1
Vote

Could've hit the nerve root that supplies sensation and muscle control down the leg or hip of the affected side.

Answered 7 years ago by mbandercoot




Related Questions


Terms Of Use
|
Privacy Policy